Differential and Integral Equations

Some remarks on the exact controllability of hyperbolic systems with mixed boundary conditions

A. Eljendy

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 2 (1993), 393-416.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870197

Mathematical Reviews number (MathSciNet)
MR1195390

Zentralblatt MATH identifier
0796.35014

Subjects
Primary: 93B05: Controllability
Secondary: 35L50: Initial-boundary value problems for first-order hyperbolic systems 93C20: Systems governed by partial differential equations

Citation

Eljendy, A. Some remarks on the exact controllability of hyperbolic systems with mixed boundary conditions. Differential Integral Equations 6 (1993), no. 2, 393--416. https://projecteuclid.org/euclid.die/1370870197


Export citation